Facebook Pixel
EmpowHER Guest

Possibility of being pregnant?

By Anonymous February 8, 2016 - 1:05pm
Rate This

On Jan.11 I had sex and that same night I started my period, I ended up taking the morning after pill the next night (I couldn't get it earlier) and my period ended up being 9 days long. (Usually its 3)
I was supposed to get my period yesterday, but I didn't. I'm honestly stressing out right now if I should go to the dr and get a pregnancy test done or not!

Add a Comment1 Comments


HI Anon,

Thank you for sharing your question with the EmpowHER community.

With emergency contraception pills it instructs you to take it within 72 hour of unprotected sex, which is what you did.

Based on taking the medication correctly, it should be effective in preventing pregnancy. As for the changes in your menstrual cycle, that is to be expected because you have introduced a high dosage of hormones to your system. Irregular menstrual cycle is one of the top side effects.

I hope this helps.

Be well,

February 8, 2016 - 1:20pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Emergency Contraception

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!